# SDR CALA2013100791773

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 49,782 hours, 12,374 cycles
- Engine: Pwa PW4052
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EICAS DISPLAY ALL BLUE INSTEAD OF WHITE.  SUSPECT DISPLAY FAILING.  UPPER EICAS DU INLET SCREENS CLEANED.  DU, EICAS COMPUTERS & SYMBOL GENERATORS RERACK T.  SUBSEQUENT EICAS LT & RT BITE CARRIED OUT SATISFACTORY.  UPPER EICAS DU INDICATION CHECKED NORMAL.
